Jump to content
CrazyBoards.org

Recommended Posts

RX is in the sig.

Been missing or having severly delayed periods lately.  It sucks cause it gives me really bad pms from not having it.  I'm thinking it's the Geodon, since I was fine when I was only on Effexor and just recently started taking Ativan. 

Any other ladies have whacked out cycles like this?  And then when you get it, you're all GOD DAMMIT WHAT THE HELL.

Min

Link to comment
Share on other sites

Way down under infrequent on the Geodon information is amenorrhea -- missing periods, but also skipping. So it might well be the Geodon.  It still might be a good idea to double check this with a gyn or general doctor since there are some other things that can cause this. Stress, over exercising, or low weight can also cause this.

Personally, I'm having barely noticable periods and I'm not complaining. It's got to be something about the combination of stuff I'm taking.

Fiona

Link to comment
Share on other sites

any idea on how i can get them regular again?  it makes my pms really bad to not have them like this.

<{POST_SNAPBACK}>

Talk to your pdoc about this, though it's a good idea to see your gyn any time there's a change in your period. And your gyn might know how to 'fix' this. There's also the option of treating the PMS directly.

Fiona

Link to comment
Share on other sites

antipsychotics can potentially wreke (SP?) havoc on your hormones. Risperidone made me lactate!! gross!!

oral contraceptives can help regulate periods-you might want to ask your doctor about that as an option.

<{POST_SNAPBACK}>

Risperdal can be a real joy that way -- I'm just glad I didn't take it long enough to have that happen.

Have to be careful with birth control pills though since depression can be one of their side effects.

Fiona

Link to comment
Share on other sites

You didn't say how long this has been going on or how old you are. I'm assuming you've been menstruating long enough for it to have a regular pattern and that you're not of menopausal age though. That said, you are taking these medications for a reason. Regardless of your specific diagnoses, having MI is stressful, and stress can alter your cycle.

I think you should definitely let your doctor know about it, but if I were to guess, I'd say it's nothing serious. But, I'm not a doctor and your doctor is, so yeah.

I don't have periods at all anymore, and I totally love it. :) Mine is because I'm a side effect magnet, though. One of the possible side effects of a Mirena IUD is stopping the periods. Finally a good side effect! ;)

Link to comment
Share on other sites

^ you don't find it that you're seriously pms-y though?

i'm 20 so i've had a regular cycle for a few years now.  eww i don't wanna go to a gyno but my gp told me i'd have to last check up anyways. >>

<{POST_SNAPBACK}>

A little PMS, but it isn't too bad. FOR ME. I think stressing that is important. I've never had too much trouble with PMS aside from some bitchiness when I was a teenager. Occasionally, I'll be a snag, but in general, my emotions around that time are controllable. I think getting out of the actual bleeding part helps. ;) One less icky thing to look forward to.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...